# SDR DALA2024100209620

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,608 hours, 42,036 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LH WING REAR SPAR LOWER CAP RADIUS. REFERENCE AA NUMBER FC 5720-01103. CRACK LOCATION IS XRS 156.950. SUMMARY NRC 010-0001:5720-01103-01A/001 00001 COMPLIED WITH PRI 621210-14 REV 0 AND REV 1 AND ENSURED IT MATCHES ERA 621210-14 REV ORIG SECTION 1 STEPS 1-8. COMPLIED WITH ERA 621210-14 REV ORIG SECTION 1 STEPS 9-10. COMPLIED WITH ERA 621210-14 REV ORIG SECTION 2. (LP #0584242)
